# SDR SWAA2021110826978

- Difficulty date: October 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL 212DC DELAMONATE AT CORNER ; / [01] PREPARED FOR REPAIR AT PANEL 212 DC AS PER B737-700-SRM 51-70-06-2R-6; [02] VERIFIED STEP 1. OK TO INSTALL REPAIR.; [03] ACCOMPLISHED REPAIR OF DELAMINATION OF THE EDGEBAND OF HONEYCOMB OF FLIGHT DECK CEILING PANEL 212DC IAW B737-700 SRM 51-70-06-2R-6 REPAIR 6; USING MATERIAL P.O.# 1731939 & 1694548. WORK ACCOMPLISHED BY FERNANDO GOLAN X269658.; [04] FINAL INSPECTION; CEILING PANEL DELAMINATION REPAIR.
